# SDR 96ZZZX3695

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6892R
- Make and model: Piper PA60600
- Aircraft serial: 600887816125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Extend Sys
- Condition: Malfunction
- Location: Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GEAR DOWN AND LOCK INTO CMH.  CYCLED CIRCUIT BREAKER WORKED OK.  MAINTENANCE JACKED AIRCRAFT, CYCLED GEAR SIX TIMES, COULD NOT DUPLICATE.  AIRCRAFT RTURNED TO SERVICE.
